Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jay4444

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jay4444

  • Rank
    Junior Member

Recent Profile Visitors

587 profile views
  1. Thanks Thank, Im hopeful. Ill keep updated. One thing ive noticed is that when i flush my face feels warm and pulsating. Recently Ive noticed that the oil in my skin and hair is coming back (along with some acne). Hopefully this will lead to positive changes in my flushing.
  2. 7 months post accutane and having the exact same problem as you guys. I will say however that it has improved a small bit over the past several months. I still flush pretty frequently, but i would say they are only about 80% of the intensity they were 4 months ago. Hopefully this will continue to improve slowly for all of us and 2 or 3 years down the road it will be unnoticeable.
  3. I remember when i started taking accutane i was blushing on the first or second day. Now, 7 months after I took my last dose im still flushing. It occurrs after showering, physical activity, something rubbing my face, drinking alcohol, hot temps, cold temps, and just random times throughout the day. I think it has improved a small amount in the past 7 months but its still very very annoying. Can I expect this to go away over the coming months or at least years?
  4. Im 2 months into 40mg and my acne looks worse than i can ever remember. I keep getting really bad breakouts that last for like a week, then it clears up and looks great for 2-3 days, then i break out again and the cycle continues. Right now im getting really big ones, almost like cysts, which ive never gotten before. When is it gonna clear up for good?
  5. Since starting accutane, my facial hair has been growing back much faster after shaving. The only explanation i know of for increased facial hair growth is increased testosterone levels, but i was under the impression that accutane didnt affect hormones. Also, Im 40 days in and still getting breakouts, is this normal?
  6. im 3 weeks in 40mg and experiencing the same thing. im considering stopping
  7. Ive been on the drug for less than 3 weeks, but i think i could be losing hair already. My hair looks considerably thinner in typical MPB areas - horseshoe area. But also, it could be all in my head since this is my biggest fear. When i pull on my hair or rub it hard none comes out. Would i be able to see more fall out? Is 2 and a half weeks enough time to actually start balding/notice it?
  8. I'm currently taking this and thinking of asking my derm to go down to 30mg. Would lowering to 30 decrease the chance of hairloss, stunted growth, and rosacea?
  9. Since ive been on accutane, my hair has gotten pretty dry and looks like crap. Will it go back to normal once im off?
  10. Okay, so just to make sure, you guys think it would be okay to take 40mg every other day for the next 2 weeks or so? Would this be equivelant to 20mg a day or would taking every other day off be bad?
  11. Would it be safe to take my 40mg pill every other day until i see my derm again in 2 weeks?
  12. Take it for whatever its worth, but ive only taken 5 40mg pills so far and my face is about 60% cleared up, no dry skin, no chapped lips. I have been flushing though.
×